It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Combining Meds??!!



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 06-14-2018, 02:00 PM   #1
    purple32
    Newbie
    (female)
     
    Join Date: Jun 2018
    Location: Nola
    Posts: 1
    purple32 HB User
    Combining Meds??!!

    I have been on Wellbutrin XL for a year. On 150mg for 6 months and now 6 months on 300mg. My anxiety is out of control!! I live with chest pains and feel out of control. Went to doctor today and she thinks the Wellbutrin dose may be causing the anxiety so she is adding Lexapro 10mg and bringing the Wellbutrin XL back down to 150mg. I am also on blood pressure meds. I'm concerned with taking both meds but have researched and feel like it could be a good combo. Any experience with this combo? Do you take them together in the morning or one in morning and one at night? Did you have side affects for awhile before you noticed a change? Any input appreciated!!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 06-14-2018, 09:54 PM   #2
    yayagirl
    Senior Veteran
    (female)
     
    Join Date: Jun 2010
    Location: USA
    Posts: 2,329
    yayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB User
    Re: Combining Meds??!!

    Dear purple32,

    I have no experience with those drugs, but really you should ask your doctor or pharmacist how they are to be taken.
    __________________
    ~ YaYa ~

     
    Reply With Quote
    Old 06-15-2018, 08:08 AM   #3
    Snoopy61
    Inactive
    (female)
     
    Join Date: Nov 2007
    Posts: 1,565
    Snoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB User
    Re: Combining Meds??!!

    Hi purple32,

    Wellbutrin has the very real possibility to make anxiety worse, it can cause agitation, irritability, and what I call; wanting to jump out of my skin. If this is what you are experiencing then Wellbutrin might not be the medication for you. I am rather surprised your Dr. decided to leave you on Wellbutrin.

    I have experience with Wellbutrin and Lexapro but not as a combination....sorry.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:34 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!